... the past weeks while on it I've been waking up with depersonalization(not feeling in control of my body) and derealization(feeling like im in a dream like state) as well as my memory and causing some confusion. I'm not sure whether or not this is a side effect of the drug or my anxiety. I have a doctor's appointment in late December but I'm afraid to keep taking the drug if it might correlate with these symptoms. Has anyone had similar symptoms? I know it'd be best to wait till my doctors appointment to stop taking it but im just afraid of it disrupting my state of mind
They aren't one of the listed side effects but that does not mean its not happening to you, It can cause vivid dreams. I would call my dr and tell him and ask about getting off of it and onto something else.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Sep 2016 • 3 answers
Updated 19 Sep 2017 • 4 answers
Updated 4 Nov 2016 • 2 answers
Updated 1 Dec 2018 • 2 answers
Updated 3 days ago • 1 answer